• Announcements

    • Tungsten Aromatics

      Deleting/hiding content   01/26/2018

      Members please note: We can not hide or delete posts/threads, content in blogs or images. This also applies to gallerys and blogs. This is also against Df's ToS. Please be mindful about what you post and remember that once you hit send, it will be viewable on the internet.
    • Lindsay

      Donate Now   02/09/2018

        Give the gift that will keep on giving.     Donate Now  Thank you so much and have a healthy, happy and wonderful year ahead!   Forum Admin Founder/Owner of Lindsay Reday Forum Administrator, Founder LGJ CEO/Director, Owner of Inbetween Administrative Technician/Webmaster  Tungsten Aromatics Senior Administrator 20YearsandCounting Assistant Administrator/Mod Coodinator KidSurvivor2011 Moderator/Administrator Natasha1 Senior Moderator Jules19 Moderator                        

Major life event, not doing well.

2 posts in this topic

CBL    0

Posted · Report post  


 I've been taking Vybriid three years, maybe more. And I love it. It's been the only antidepressant that works since I was first put on Prozac 20 years ago. But recently  I had a major life event not a death or anything, but I was moved to another job And I don't have passion for it at all. At least not yet. Previously I was so used to being depressed all the time I could power through such things but for the last three years I've felt so good I don't know how to power through really hard moments anymore. (Depression does make you strong.)  I realize I don't have a power through anymore.  And I'm just so sad, not depressed exactly just sad. Any advice, mentoring, is Vybriid not working anymore or is it just situational? Thanks, folks. 

Share this post

Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

What's your Viibryd dose? Are you all the way up to 40 mg? My pdoc said some people need as much as 80 mg...

I'm not a professional, so please take this with a grain of salt, but it sounds like it could be situational.

You might want to discuss it with your pdoc and ask for their opinion, maybe even start seeing a therapist—it could be that seeing a therapist would be more beneficial than switching or tweaking your meds.

Wishing you the best!

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now